Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 57, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 8, 2007, 12:30 PM CDT for Davidson County, Tennessee. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2007, 12:30 PM CDT (17:30 UTC)
- Expired
- Jun 8, 2007, 1:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Davidson County, TN
The radar
The Nashville radar (KOHX), 20 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 12:55 PM CDT | TSTM WND DMG | Nashville, TN | DAVIDSON COUNTY OEM REPORTED A TREE DOWN ON SHUTES LANE IN HERMITAGE, AND ALSO IN NASHVILLE AT THE INTERSECTION OF GLENROSE THOMPSON LANE. TREES LIMBS DOWN ON HIGHWAY 100 AND MCCRORY LANE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 9:03 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.5 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2466 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 081732 SVROHX TNC037-081800- /O.NEW.KOHX.SV.W.0057.070608T1730Z-070608T1800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1230 PM CDT FRI JUN 8 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN DAVIDSON COUNTY IN TENNESSEE... THIS INCLUDES THE CITY OF NASHVILLE... * UNTIL 100 PM CDT * AT 1229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTH OF NASHVILLE... AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GOODLETTSVILLE BY 1245 PM CDT... MOVE INDOORS WHEN THUNDERSTORMS APPROACH. STAY AWAY FROM WINDOWS. LAT...LON 3635 8687 3618 8696 3610 8662 3625 8660 $$ BOYD/KNIGHT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:29 AM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 8, 9:29 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 929 AM CDT FRI JUN 8 2007 .UPDATE...SPC HAS JUST COME OUT WITH A SEVERE THUNDERSTORM WATCH FOR THE WESTERN HALF OF MIDDLE TENNESSEE THAT IS VALID UNTIL 21Z. AT THIS MOMENT, A MASSIVE LINE OF THUNDERSTORMS IS CROSSING THE OHIO AND MISSISSIPPI RIVERS. THE MORNING SOUNDING FROM OHX SHOWS A LIFTED INDEX OF -6.6 WITH A CONVECTIVE AVAILABLE POTENTIAL ENERGY OF 3,695 J/KG, AND IT WILL BECOME EVEN MORE UNSTABLE AS WE GET MORE HEATING. DEW POINTS AROUND MIDDLE TENNESSEE ARE GENERALLY IN THE LOWER 70S, WITH TEMPERATURES ALREADY IN THE LOWER 80S MOST AREAS. HAVE UPDATED THE FORECAST GRIDS TO INCLUDE THE WATCH AND MENTION A CHANCE OF SEVERITY. WILL GET THE TEXT PRODUCT OUT SOON. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 89 67 87 62 / 60 40 10 10 CLARKSVILLE 88 63 85 62 / 70 20 10 10 CROSSVILLE 86 64 84 59 / 60 50 10 10 COLUMBIA 89 68 89 63 / 60 40 10 10 LAWRENCEBURG 88 68 91 63 / 60 40 20 10 WAVERLY 88 65 87 62 / 70 40 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 21Z FOR THE WESTERN HALF OF MIDDLE TENNESSEE. && ROSE
Hazardous weather outlook, Jun 8, 5:30 AM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT FRI JUN 8 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-091030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS...MAINLY IN THE AFTERNOON HOURS. THE GREATEST THREAT FROM THE STRONGEST STORMS WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... BECAUSE OF THE ISOLATED NATURE OF SEVERE WEATHER TODAY...SPOTTER ACTIVATION IS UNLIKELY. MAG
In the hours before
Special weather statement, Jun 8, 10:05 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1005 AM CDT FRI JUN 8 2007 TNZ005-022>024-081600- BENTON-HOUSTON-HUMPHREYS-STEWART- 1005 AM CDT FRI JUN 8 2007 ...SEVERE THUNDERSTORM WATCH 368 IN EFFECT UNTIL 4 PM CDT... A LINE OF SEVERE THUNDERSTORMS IS APPROACHING THE TENNESSEE RIVER ABOUT 25 MILES WEST OF DOVER. THE LINE OF STORMS WILL MOVE INTO THE STEWART...BENTON AND HOUSTON COUNTIES AROUND 1030 AM. DAMAGING WINDS ARE POSSIBLE WITH THIS LINE OF STORMS. THE LINE OF STORMS WILL CONTINUE TO MOVE EAST THROUGH WESTERN MIDDLE TENNESSEE THIS MORNING. RESIDENTS IN MIDDLE TENNESSEE SHOULD STAY ABREAST OF THE WEATHER...AND TAKE SHELTER INDOORS WHEN THUNDERSTORMS APPROACH. BOYD
Special weather statement, Jun 8, 11:23 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1123 AM CDT FRI JUN 8 2007 TNZ007-008-025>028-059-062-081745- CHEATHAM-DAVIDSON-DICKSON-ROBERTSON-RUTHERFORD-SUMNER-WILLIAMSON- WILSON- 1123 AM CDT FRI JUN 8 2007 AN AREA OF STRONG THUNDERSTORMS WILL BE MOVING THROUGH DICKSON AND CHEATHAM COUNTIES BETWEEN 11:30 AM AND NOON...AND THROUGH ROBERTSON...DAVIDSON...WESTERN SUMNER...WESTERN WILSON...AND NORTHERN WILLIAMSON COUNTY BETWEEN NOON AND 1 PM CDT. EXPECT GUSTY WINDS OF ABOUT 40 MPH...PEA SIZE HAIL AND LOCALLY HEAVY RAINS. THE THUNDERSTORMS WERE MOVING TO THE EAST-SOUTHEAST AT 35 MPH. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER WEATHER UPDATES IF WEATHER WARNINGS ARE NECESSARY. ORCHANIAN
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:13 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 47 min |
| Jun 8, 10:51 AM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 39 min |
| Jun 8, 11:37 AM CDT | Severe Thunderstorm Warning | OHX | Benton | 38 min |
| Jun 8, 11:46 AM CDT | Severe Thunderstorm Warning | OHX | Robertson | 59 min |
| Jun 8, 12:40 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 65 min |
| Jun 8, 12:55 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Wilson | 65 min |
| Jun 8, 12:59 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Perry | 46 min |
| Jun 8, 1:11 PM CDT | Severe Thunderstorm Warning | OHX | Lewis | 49 min |
| Jun 8, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith | 8 min |
| Jun 8, 1:27 PM CDT | Severe Thunderstorm Warning | OHX | Jackson | 48 min |
| Jun 8, 1:31 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 44 min |
| Jun 8, 2:35 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 25 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.